# SDR DALA2025112008494

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 79,004 hours, 37,484 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 543344-14 REV A REQUIRES NEW INSPECTIONS.  LOGPAGE 2378650 WILL BE CLOSED AND NO LONGER WILL TRACK THE REPAIR PER ER/A 543344-14 REV ORIGINAL. THIS LOG WILL TRACK THE REQUIREMENTS PER ER/A 543344-14 REV A. NEW INSPECTIONS REQUIRED PER ERA 543344-14 REV A SECTION III STARTING AT 39,000 TFC AND EVERY 1,600 FC THEREAFTER. ASSOCIATED ER/A 00-543344 ADDED FOR AC 3261. ER/A 543344-14AD IS NOW AT REVISION LEVEL B. REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP. (LP: 1310201)
